Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Canonical forms of quaternary abelian substitutions in an arbitrary Galois field


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 2 (1901), 103-138
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1901-1500559-9
Erratum: Trans. Amer. Math. Soc. 3 (1902), 499.
MathSciNet review: 1500559
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500559-9
Article copyright: © Copyright 1901 American Mathematical Society